Nizioł, Wiesława

$K$-theory of log-schemes. I.

Doc. Math., J. DMV 13, 505-551 (2008)

Summary

Summary: We set down some basic facts about the algebraic and topological $K$-theory of log-schemes. In particular, we show that the l-adic topological log-étale $K$-theory of log-regular schemes computes the l-adic étale $K$-theory of the largest open sets where the log-structure is trivial.

Mathematics Subject Classification

19D55, 14F20

Keywords/Phrases

K-theory, topological K-theory, log-schemes

Downloads